MathSciNet Relay Station
MathSciNet bibliographic data
MR2021261 34A12 (34A60 34G25 47N20 49J40)
Cojocaru, Monica-Gabriela; Jonker, Leo B. Existence of solutions to projected differential equations in Hilbert spaces. Proc. Amer. Math. Soc. 132 (2004), no. 1, 183–193.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement